Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/12867
Title: On the security of the Yi-Tan-Siew chaotic cipher
Authors: Li, S
Chen, G
Mou, X
Issue Date: 2004
Publisher: Institute of Electrical and Electronics Engineers
Source: IEEE transactions on circuits and systems. II, Express briefs, 2004, v. 51, no. 12, p. 665-669 How to cite?
Journal: IEEE transactions on circuits and systems. II, Express briefs 
Abstract: This paper presents a comprehensive analysis on the security of the Yi-Tan-Siew chaotic cipher. A differential chosen-plaintext attack and a differential chosen-ciphertext attack are suggested to break the sub-key K, under the assumption that the time stamp can be altered by the attacker, which is reasonable in such attacks. Also, some security problems about the sub-keys α and β are clarified, from both theoretical and experimental points of view. Further analysis shows that the security of this cipher is independent of the use of the chaotic tent map, once the sub-key K is removed via the proposed suggested differential chosen-plaintext attack.
URI: http://hdl.handle.net/10397/12867
ISSN: 1549-7747
EISSN: 1558-3791
DOI: 10.1109/TCSII.2004.838657
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

20
Last Week
1
Last month
Citations as of Sep 17, 2017

WEB OF SCIENCETM
Citations

19
Last Week
0
Last month
0
Citations as of Sep 15, 2017

Page view(s)

54
Last Week
1
Last month
Checked on Sep 18, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.